# SDR SWAA2025010984657

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 73,553 hours, 43,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Exposed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE GIRT BAR ATTACHMENT STRAP EXCESSIVELY EXPOSED.  PERFORMED MT 725-61-06 RESECURED GIRT BAR, OPT CHECKS GOOD E141028.
